×

zbMATH — the first resource for mathematics

Propriétés d’irréductibilité dans les modules, théorie multiplicative, \(S\)-normalité. (French) Zbl 0085.26303

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. ARTIN , C. J. NESBITT et R. M. THRALL , Rings with minimum condition , Ann. Arbor, Michigan University Press, 1948 (Univ. Mich. Publ. Math., n^\circ 1). MR 6,33e | Zbl 0060.07701 · Zbl 0060.07701
[2] G. BIRKHOFF , Subdirect unions in universal algebra (Bull. Amer. math. Soc., t. 50, 1944 , p. 764-768). Article | MR 6,33d | Zbl 0060.05809 · Zbl 0060.05809
[3] I. S. COHEN , Commutative rings with restricted minimum condition (Duke math. J., t. 17, 1950 , p. 27-42). Article | MR 11,413g | Zbl 0041.36408 · Zbl 0041.36408
[4] M.-L. DUBREIL-JACOTIN et P. DUBREIL , Divers types d’anneaux intervenant en géométrie algébrique (Colloque de Géométrie algébrique, 1949 , Liège), Thone, Liège, 1950 (Centre belge de Recherches mathématiques). Zbl 0039.02502 · Zbl 0039.02502
[5] M.-L. DUBREIL-JACOTIN , L. LESIEUR et R. CROISOT , Leçons sur la théorie des treillis , Gauthier-Villars, Paris, 1953 (Cahiers scientifiques, n^\circ 21). Zbl 0051.26005 · Zbl 0051.26005
[6] P. DUBREIL , Algèbre , 2e édit., Gauthier-Villars, Paris, 1954 (Cahiers scientifiques, n^\circ 20). · Zbl 0057.25001
[7] P. DUBREIL et R. CROISOT , Propriétés générales de la résiduation en liaison avec les correspondances de Galois (Coll. Math. Barcelone, t. 7, 1954 , p. 193-203). MR 17,575a | Zbl 0059.02502 · Zbl 0059.02502
[8] L. FUCHS , On primal ideals (Proc. Amer. math. Soc., t. 1, 1950 , p. 1-6). MR 11,310d | Zbl 0041.16501 · Zbl 0041.16501
[9] L. FUCHS , A note on descending chain condition (Norske Vid. Selsk. Forh. Trondheim, t. 22, n^\circ 9, 1949 , p. 28-30). MR 11,638i
[10] L. FUCHS , The generalization of the valuation theory (Duke math. J., t. 18, 1951 , p. 19-26). Article | MR 12,669b | Zbl 0042.03502 · Zbl 0042.03502
[11] P. M. GRUNDY , A generalisation of additive ideal theory (Proc. Cambridge phil. Soc., t. 38, 1942 , p. 241-279). MR 4,129d | Zbl 0060.06814 · Zbl 0060.06814
[12] N. JACOBSON , The radical and semi-simplicity for arbitrary rings (Amer. J. Math., t, 67, 1945 , p. 300-320). MR 7,2f | Zbl 0060.07305 · Zbl 0060.07305
[13] W. KRULL , Idealtheorie , Berlin, Springer, 1935 (Erg. math. Wiss., Vierter, Band 3). Zbl 0011.19702 | JFM 61.0113.01 · Zbl 0011.19702
[14] L. LESIEUR , Sur les idéaux irréductibles d’un demi-groupe (Rend. Sem. math. Univ. Padova, 2e série, t. 24, 1955 , p. 29-36). Numdam | MR 17,347a | Zbl 0064.02101 · Zbl 0064.02101
[15] L. LESIEUR , Sur les demi-groupes réticulés satisfaisant à une condition de chaîne (Bull. Soc. math. Fr., t. 83, 1955 , p. 161-193). Numdam | MR 17,584b | Zbl 0064.26102 · Zbl 0064.26102
[16] N. H. MCCOY , Rings and ideals , Mathematical Association of America, 1948 (Carus math. Monogr., n^\circ 8). MR 10,96b | Zbl 0041.36406 · Zbl 0041.36406
[17] S. MORI , Zusammenhang zwischen Primäridealen und Minimalidealen (J. Sc. Hiroshima Univ., Series A, t. 1, 1931 , p. 77-106). Zbl 0001.26502 · Zbl 0001.26502
[18] E. NOETHER , Hypercomplexe Grössen und Darstellungstheorie (Math. Z., t. 30, 1929 , p. 641-692). JFM 55.0677.01 · JFM 55.0677.01
[19] B. G. NORTHCOTT , Ideal theory , Cambridge, University Press, 1953 (Cambridge Tracts in Math. and math. Phys., n^\circ 42). MR 15,390f | Zbl 0052.26801 · Zbl 0052.26801
[20] P. SAMUEL , Algèbre locale (Mém. Sc. math., n^\circ 123, 1953 , p. 1-76). Numdam | MR 14,1012c | Zbl 0053.01901 · Zbl 0053.01901
[21] G. THIERRIN , Contribution à la théorie des équivalences dans les demi-groupes (Bull. Soc. math., Fr., t. 83, 1955 , p. 103-159). Numdam | MR 17,584a | Zbl 0065.00703 · Zbl 0065.00703
[22] B. L. VAN DER WAERDEN , Algebra , 2 Teil, 3e Aufl., Berlin, Springer, 1955 . Zbl 0137.25403 · Zbl 0137.25403
[23] M. YOSHIDA et M. SAKUMA , On integrally closed noetherian rings (J. Sc. Hiroshima Univ., Series A, t. 17, 1954 , p. 311-315). MR 16,560f | Zbl 0057.27001 · Zbl 0057.27001
[24] O. ZARISKI , Generalized semi-local rings (Summa Brasil. Math., t. 1, 1945 - 1946 , n^\circ 8, p. 169-195). MR 9,265g | Zbl 0063.08392 · Zbl 0063.08392
[25] Les principaux résultats de ce travail ont été résumés en quelques Notes de l’auteur aux Comptes rendus de l’Académie des Sciences: [CR1] Sur les idéaux minimaux dans les anneaux commutatifs , t. 239, 1954 , p. 145-147. MR 15,928a | Zbl 0055.26202 · Zbl 0055.26202
[26] Sur les modules union ou inter-irréductibles , t. 240, 1955 , p. 2042-2044. MR 16,991h | Zbl 0065.02006 · Zbl 0065.02006
[27] Sur une famille d’équivalences en théorie des idéaux , t. 242, 1956 , p. 2693-2695. Zbl 0070.26702 · Zbl 0070.26702
[28] Théorie multiplicative des idéaux , t. 243, 1956 , p. 936-939. MR 18,277e | Zbl 0071.26301 · Zbl 0071.26301
[29] Recherche d’invariants de modules usuels , t. 244, 1957 , p. 1863-1866. Zbl 0077.25004 · Zbl 0077.25004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.